# SDR AALA20100630TUL03

- Difficulty date: June 30, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 61,553 hours, 21,679 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Bullnose
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PYLON AREA INBOARD BULLNOSE CRACKED, MARKED.  STOP DRILLED CRACK PER SRM 51-10-02-0G.  REPAIRED CRACK PER SRM 57-41-01-6 AND RE-ASSEMBLED.
